A

  • Admissible wavelet A Class of compact operators on homogeneous spaces [Volume 01, Issue 2, 2014, Pages 39-45]

  • Analytic function Sandwich-type theorems for a class of integral operators with special properties [Volume 01, Issue 1, 2014, Pages 52-63]

  • Asymptotic behaviour of the sequence On a sequence related to the coprime integers [Volume 01, Issue 2, 2014, Pages 31-37]

B

  • Banach frame Invariance of Fréchet frames under perturbation [Volume 01, Issue 1, 2014, Pages 41-51]

  • Bounded rotation Sandwich-type theorems for a class of integral operators with special properties [Volume 01, Issue 1, 2014, Pages 52-63]

C

  • Colombeau algebra Existence/uniqueness of solutions to Heat equation in extended Colombeau algebra [Volume 01, Issue 1, 2014, Pages 21-28]

  • Commutative manifold Commutative curvature operators over four-dimensional generalized symmetric spaces [Volume 01, Issue 2, 2014, Pages 77-90]

  • Comonotone function General Minkowski type and related inequalities for seminormed fuzzy integrals [Volume 01, Issue 1, 2014, Pages 9-20]

  • Complete Set Characterization of fuzzy complete normed space and fuzzy b-complete set [Volume 01, Issue 2, 2014, Pages 65-75]

  • Conjugate systems to X ̃ On X ̃-frames and conjugate systems in Banach spaces [Volume 01, Issue 2, 2014, Pages 19-29]

  • Coprime integers On a sequence related to the coprime integers [Volume 01, Issue 2, 2014, Pages 31-37]

  • Copulas Simulation study on copulas [Volume 01, Issue 2, 2014, Pages 55-63]

  • Curvature operator Commutative curvature operators over four-dimensional generalized symmetric spaces [Volume 01, Issue 2, 2014, Pages 77-90]

  • Cyclic parallel Commutative curvature operators over four-dimensional generalized symmetric spaces [Volume 01, Issue 2, 2014, Pages 77-90]

  • Cyclic wavelet transform (CWT) A unified theoretical harmonic analysis approach to the cyclic wavelet transform (CWT) for periodic signals of prime dimensions [Volume 01, Issue 2, 2014, Pages 1-17]

D

  • Differential subordination and superordination Sandwich-type theorems for a class of integral operators with special properties [Volume 01, Issue 1, 2014, Pages 52-63]

  • Digital signal processing A unified theoretical harmonic analysis approach to the cyclic wavelet transform (CWT) for periodic signals of prime dimensions [Volume 01, Issue 2, 2014, Pages 1-17]

  • Discontinuous conditions Inverse Sturm-Liouville problem with discontinuity conditions [Volume 01, Issue 1, 2014, Pages 29-40]

E

  • Euler function On a sequence related to the coprime integers [Volume 01, Issue 2, 2014, Pages 31-37]

F

  • F-bounded Invariance of Fréchet frames under perturbation [Volume 01, Issue 1, 2014, Pages 41-51]

  • Finite affine group A unified theoretical harmonic analysis approach to the cyclic wavelet transform (CWT) for periodic signals of prime dimensions [Volume 01, Issue 2, 2014, Pages 1-17]

  • Finite difference Nonstandard finite difference schemes for differential equations [Volume 01, Issue 2, 2014, Pages 47-54]

  • Fractional Laplacian Existence/uniqueness of solutions to Heat equation in extended Colombeau algebra [Volume 01, Issue 1, 2014, Pages 21-28]

  • Frame Invariance of Fréchet frames under perturbation [Volume 01, Issue 1, 2014, Pages 41-51]

  • Frameness bound Frameness bound for frame of subspaces [Volume 01, Issue 1, 2014, Pages 1-8]

  • Frame of subspaces Frameness bound for frame of subspaces [Volume 01, Issue 1, 2014, Pages 1-8]

  • Fr'echet frames Invariance of Fréchet frames under perturbation [Volume 01, Issue 1, 2014, Pages 41-51]

  • Fr'echet spaces Invariance of Fréchet frames under perturbation [Volume 01, Issue 1, 2014, Pages 41-51]

  • Fuzzy Set Characterization of fuzzy complete normed space and fuzzy b-complete set [Volume 01, Issue 2, 2014, Pages 65-75]

G

H

  • Heat equation Nonstandard finite difference schemes for differential equations [Volume 01, Issue 2, 2014, Pages 47-54]

  • Homogenous space A Class of compact operators on homogeneous spaces [Volume 01, Issue 2, 2014, Pages 39-45]

I

  • Inverse problem Inverse Sturm-Liouville problem with discontinuity conditions [Volume 01, Issue 1, 2014, Pages 29-40]

L

  • Laplacian systems Multiplicity of Positive Solutions of laplacian systems with sign-changing weight functions [Volume 01, Issue 1, 2014, Pages 64-70]

  • Localization operator A Class of compact operators on homogeneous spaces [Volume 01, Issue 2, 2014, Pages 39-45]

  • Locally conformally flat Commutative curvature operators over four-dimensional generalized symmetric spaces [Volume 01, Issue 2, 2014, Pages 77-90]

M

  • Minkowski type inequality General Minkowski type and related inequalities for seminormed fuzzy integrals [Volume 01, Issue 1, 2014, Pages 9-20]

N

  • Nehari manifold Multiplicity of Positive Solutions of laplacian systems with sign-changing weight functions [Volume 01, Issue 1, 2014, Pages 64-70]

  • Non-additive measure General Minkowski type and related inequalities for seminormed fuzzy integrals [Volume 01, Issue 1, 2014, Pages 9-20]

  • Nonstandard Nonstandard finite difference schemes for differential equations [Volume 01, Issue 2, 2014, Pages 47-54]

  • Normed Space Characterization of fuzzy complete normed space and fuzzy b-complete set [Volume 01, Issue 2, 2014, Pages 65-75]

O

  • Order statistics Simulation study on copulas [Volume 01, Issue 2, 2014, Pages 55-63]

P

  • Perturbation Invariance of Fréchet frames under perturbation [Volume 01, Issue 1, 2014, Pages 41-51]

  • Predator-prey model Nonstandard finite difference schemes for differential equations [Volume 01, Issue 2, 2014, Pages 47-54]

  • Prime integer A unified theoretical harmonic analysis approach to the cyclic wavelet transform (CWT) for periodic signals of prime dimensions [Volume 01, Issue 2, 2014, Pages 1-17]

  • Pseudo-inverse Frameness bound for frame of subspaces [Volume 01, Issue 1, 2014, Pages 1-8]

  • Pseudo-Riemannian manifold Commutative curvature operators over four-dimensional generalized symmetric spaces [Volume 01, Issue 2, 2014, Pages 77-90]

S

  • Seminormed fuzzy integral General Minkowski type and related inequalities for seminormed fuzzy integrals [Volume 01, Issue 1, 2014, Pages 9-20]

  • Sign-changing weight functions Multiplicity of Positive Solutions of laplacian systems with sign-changing weight functions [Volume 01, Issue 1, 2014, Pages 64-70]

  • Singular Nonstandard finite difference schemes for differential equations [Volume 01, Issue 2, 2014, Pages 47-54]

  • Square integrable representation A Class of compact operators on homogeneous spaces [Volume 01, Issue 2, 2014, Pages 39-45]

  • Starlike and convex function Sandwich-type theorems for a class of integral operators with special properties [Volume 01, Issue 1, 2014, Pages 52-63]

  • Sturm-Liouville problems Inverse Sturm-Liouville problem with discontinuity conditions [Volume 01, Issue 1, 2014, Pages 29-40]

U

X

  • X ̃-frames On X ̃-frames and conjugate systems in Banach spaces [Volume 01, Issue 2, 2014, Pages 19-29]